# SDR AALA2019123089002

- Difficulty date: December 27, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 43,458 hours, 20,970 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SEAT 14F WINDOW SHADE DOES NOT OPEN. WINDOW SHADE REMOVED AND ITEM PLACED ON DEFERRAL. SUPPLEMENTAL REPORT: RE-INSTALLED, PROPERLY SECURED SHADE, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-20-00. (CLOSED)
